# SDR RMXA029H325622609

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N5230J
- Make and model: Snias AS350B3
- Aircraft serial: 3256
- Aircraft time: 5,654 hours, 15,380 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 4,852 hours, 8,904 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 350A14112920
- Condition: Corroded
- Location: Vertical Stab
- Part time: 5,654 hours, 15,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE AIRFRAME VERTICAL FIN ASSY, THE UPPER VERTICAL FIN FWD ATTACH STEEL FITTING SEPARATED FROM THE UPPER VERTICAL FIN. INSP REVEALED THAT ALL RIVETS ATTACHING THE FITTING TO THE FIN WERE CORRODED BEYOND RETENTION. ALSO FOUND THE SHIN OF THE FIN WAS CRACKED APPROX 95 PERCENT FROM THE RT SIDE AROUND THE TOP TO THE LT SIDE, ENDING AT THE SECOND RIVET UP OF THE FWD RIVETS OF THE SKIN.
